# SDR SWAA2019120939410

- Difficulty date: December 2, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 36,814 hours, 22,100 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: 26123012
- Part serial: B4367
- Condition: Blown
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DECLARED EMERGENCY/ABORTED TAKEOFF--------------------------------------------------SUSPECTED BLOWN TIRE REJECTED TAKE OFF AT 110 KTS.   / R&R #3 MAIN TIRE PER AMM.
